MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888541023
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter had come out from the patient after the catheter fixation had been confirmed and the sutures have been removed.They had used the catheter for a long time and they have followed their normal protocol in this case.No explanation could be found by interviewing the involved physicians or nurses.The access and exit sites were used for the first time.Catheter was implanted two (2) months ago.Sutures have been removed five (5) days before the catheter came out (migration issue).There was no luer adapter issue and had no leaks.Cleaning agent was used.Catheter was not repaired.Safety cap was utilized.Insertion site was treated prior to product placement.There was no other visible damage.New catheter was implanted two (2) days after to resolve the issue.There was no patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8617393
Report Number3009211636-2019-00124
Device Sequence Number11258079
Product Code MSD
UDI-Device Identifier10884521135482
UDI-Public10884521135482
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K111817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888541023
Device Catalogue Number8888541023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight84